# SDR REXA2021072100501

- Difficulty date: July 8, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER PLATE AT STGR 27 BETWEEN FS 295.00 AND FS 310.00 IS CORRODED.  REMOVED AND REPLACED DOUBLER PLATE AND REMOVED AND REINSTALLED STRINGER 27 FROM FS 280-295 IAW CRJ900 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. SEALED, PAINTED AND CIC'D DOUBLER PLATE IAW CRJ900 SRM 51-23-00-001-001-A01, 51-25-21-001-001-A01 AND 51-21-11-001-001-A01.
